# SDR C2XA07IA257

- Difficulty date: December 27, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 21,550 hours, 20,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14537011003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THE LEFT WING SKIN TO BE CRACKED AT THE SPOILER HINGE POINT.  THE CRACK WAS INSPECTED AND PLACED ON DMI, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS SDR FILED OPEN PENDING FINAL CORRECTIVE ACTION.
